Cut loci of closed surfaces without conjugate points
Colloquium Mathematicum, Tome 44 (1981) no. 2, pp. 263-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_44_2_263_276,
author = {David D. Bleecker},
title = {Cut loci of closed surfaces without conjugate points},
journal = {Colloquium Mathematicum},
pages = {263--276},
year = {1981},
volume = {44},
number = {2},
doi = {10.4064/cm-44-2-263-276},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-44-2-263-276/}
}
David D. Bleecker. Cut loci of closed surfaces without conjugate points. Colloquium Mathematicum, Tome 44 (1981) no. 2, pp. 263-276. doi: 10.4064/cm-44-2-263-276
Cité par Sources :